# SDR DL73S040698

- Difficulty date: July 26, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 58,627 hours, 44,109 cycles
- Engine: Pwa JT8D15A
- Engine time: 72,935 hours, 54,085 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part serial: 6797
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 1 OIL PRESSURE WENT TO 6 PSI AFTER LEVEL OFF.  REPLACED NR 1 OIL PRESSURE TRANSMITTER.
